American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[2] Chao Liang, Gang Liao and Wenxiang Sun. A note on approximation properties of the Oseledets splitting. Proc. Amer. Math. Soc. 142 (2014) 3825-3838.
Abstract, references, and article information   
View Article: PDF

[3] G. Ponce and A. Tahzibi. Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbb T^{3}$. Proc. Amer. Math. Soc. 142 (2014) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[4] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[5] Stefano Luzzatto and Fernando J. Sánchez-Salas. Uniform hyperbolic approximations of measures with non-zero Lyapunov exponents. Proc. Amer. Math. Soc. 141 (2013) 3157-3169.
Abstract, references, and article information   
View Article: PDF

[6] D. A. Filimonov and V. A. Kleptsyn. Lyapunov exponents and other properties of $N$-groups. Trans. Moscow Math. Soc. 73 (2012) 29-36.
Abstract, references, and article information   
View Article: PDF

[7] Omri M. Sarig. Symbolic dynamics for surface diffeomorphisms with positive entropy. J. Amer. Math. Soc. 26 (2013) 341-426.
Abstract, references, and article information   
View Article: PDF

[8] Wen Huang and Pengfei Zhang. Pointwise dimension, entropy and Lyapunov exponents for $C^1$ maps. Trans. Amer. Math. Soc. 364 (2012) 6355-6370.
Abstract, references, and article information   
View Article: PDF

[9] Luchezar Stoyanov. Regular decay of ball diameters and spectra of Ruelle operators for contact Anosov flows. Proc. Amer. Math. Soc. 140 (2012) 3463-3478.
Abstract, references, and article information   
View Article: PDF

[10] Artur Avila and Jairo Bochi. Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms. Trans. Amer. Math. Soc. 364 (2012) 2883-2907.
Abstract, references, and article information   
View Article: PDF

[11] Neil Dobbs. Measures with positive Lyapunov exponent and conformal measures in rational dynamics. Trans. Amer. Math. Soc. 364 (2012) 2803-2824.
Abstract, references, and article information   
View Article: PDF

[12] V. A. Kleptsyn and P. S. Saltykov. On $C^2$-stable effects of intermingled basins of attractors in classes of boundary-preserving maps. Trans. Moscow Math. Soc. 72 (2011) 193-217.
Abstract, references, and article information   
View Article: PDF

[13] Christian Wolf. On barycenter entropy for rational maps. Contemporary Mathematics 573 (2012) 233-244.
Book volume table of contents   
View Article: PDF

[14] Raúl Ures. Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part. Proc. Amer. Math. Soc. 140 (2012) 1973-1985.
Abstract, references, and article information   
View Article: PDF

[15] Wen Huang and Yingfei Yi. On Lyapunov exponents of continuous Schrödinger cocycles over irrational rotations. Proc. Amer. Math. Soc. 140 (2012) 1957-1962.
Abstract, references, and article information   
View Article: PDF

[16] Krerley Oliveira. Every expanding measure has the nonuniform specification property. Proc. Amer. Math. Soc. 140 (2012) 1309-1320. MR 2869114.
Abstract, references, and article information   
View Article: PDF

[17] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF

[18] Johannes Jaerisch and Marc Kesseböhmer. Regularity of multifractal spectra of conformal iterated function systems. Trans. Amer. Math. Soc. 363 (2011) 313-330. MR 2719683.
Abstract, references, and article information   
View Article: PDF

[19] D. Carrasco-Olivera, C. A. Morales and B. San Martín. One-dimensional contracting singular horseshoe. Proc. Amer. Math. Soc. 138 (2010) 4009-4023. MR 2679622.
Abstract, references, and article information   
View Article: PDF

[20] Alexander Arbieto. Sectional Lyapunov exponents. Proc. Amer. Math. Soc. 138 (2010) 3171-3178. MR 2653942.
Abstract, references, and article information   
View Article: PDF

[21] Zhenqi Wang and Wenxiang Sun. Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits. Trans. Amer. Math. Soc. 362 (2010) 4267-4282. MR 2608406.
Abstract, references, and article information   
View Article: PDF

[22] Martin Andersson. Robust ergodic properties in partially hyperbolic dynamics. Trans. Amer. Math. Soc. 362 (2010) 1831-1867. MR 2574879.
Abstract, references, and article information
View Article: PDF

[23] Jeffrey Diller and Vincent Guedj. Regularity of dynamical Green's functions. Trans. Amer. Math. Soc. 361 (2009) 4783-4805. MR 2506427.
Abstract, references, and article information   
View Article: PDF

[24] Ian Melbourne. Large and moderate deviations for slowly mixing dynamical systems. Proc. Amer. Math. Soc. 137 (2009) 1735-1741. MR 2470832.
Abstract, references, and article information   
View Article: PDF

[25] Viviane Baladi and Daniel Smania. Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps. Proc. Amer. Math. Soc. 137 (2009) 1431-1437. MR 2465669.
Abstract, references, and article information   
View Article: PDF

[26] Chao Liang, Geng Liu and Wenxiang Sun. Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 361 (2009) 1543-1579. MR 2457408.
Abstract, references, and article information   
View Article: PDF

[27] Ian Melbourne and Matthew Nicol. Large deviations for nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 360 (2008) 6661-6676. MR 2434305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ian Melbourne. Rapid decay of correlations for nonuniformly hyperbolic flows. Trans. Amer. Math. Soc. 359 (2007) 2421-2441. MR 2276628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Flavio Abdenur, Christian Bonatti and Sylvain Crovisier. Global dominated splittings and the $C^1$ Newhouse phenomenon. Proc. Amer. Math. Soc. 134 (2006) 2229-2237. MR 2213695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2